| Catalog Number |
33620 |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient said two catheters are not allowing urine to flow/not draining.Patient has to deflate the balloon to release the urine.No medical intervention or patient impact was reported.No additional information provided.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation the reported event is addressed within the labeling as it states: this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Warning: do not use ointments or lubricants having a petrolatum base.They will damage the catheter.Visually inspect the product for any imperfections or surface deterioration prior to use.¿ use luer tip syringe to inflate with stated ml of sterile water.Or ¿ for pre-filled products, remove clip and squeeze reservoir to inflate with stated ml of sterile water.To deflate catheter balloon: gently insert a luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe ¿stick¿ in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary, contact adequately trained professional for assistance, as directed by hospital protocol.Valve type: use luer slip tip syringe.Do not use needle.Recommended inflation capacities 5cc balloon: use 10ml sterile water the dhr review could not be completed because the provided lot number was invalid.No additional actions can be taken at this time.Correction: f,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description